| Model Number |
ZCT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
The intraocular lens was implanted in the right eye, and it was noted that there was lens misalignment of 46 degrees between the operative placement and the lens position at the 6 month visit.Patient has no complaints with their vision and no secondary surgery is planned.The implant procedure was completed successfully.No patient complication or related injury.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The reported issue was verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provide instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.